CureZone   Log On   Join
 

Re: Could all this be the MIRENA ??? by karen5 ..... Mirena, Skyla IUD Forum

Date:   12/15/2008 8:38:41 PM ( 13 years ago ago)
Hits:   2,192
URL:   https://www.curezone.com/forums/fm.asp?i=1316871

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

HELLO Dutchmom, thankyou too for your post. No i havnt had it removed as yet, but definately plan to do it ASAP after reading this forum..... The tingling is very scary,the whole thing is very scary. i cant believe that the doctors are really oblivious to these side effects. My OB basically said this was the answer to all my problems. i have trouble taking the pill, and have had implanon, but get very depressed and angry with both !!! but NOTHING like this...

Thankyou so much for your help, and I will definately keep you posted

karen
 

<< Return to the standard message view

fetched in 0.06 sec, referred by www.curezone.com/forums/fmp.asp?i=1316871